# SDR SWAA95284

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23496
- System (JASC): 5241 · Galley Doors
- Part: Door Skin
- Condition: Cracked
- Location: Fwd Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FORWARD GALLEY DOOR LOWER HINGE CUTOUT CRACKED 2 PLACES.  REPAIRED PER SWA ACO 3189-52.
